# SDR 04FDEA02648

- Difficulty date: September 4, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AUB702533
- Condition: Migrated
- Location: Nr 3  Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE PYLON AFT SPHERICAL BEARING MIGRATING.  REMOVED SPHERICAL BEARING HONED HOLE REMOVED AFT BULKHEAD FITTING, LOCATED AND DRILLED NEW FITTING IAW DAC DWG AUB 7025, INSTALLED NEW FITTING P/N AUB 7025-33 IAW DAC DWG AUB 7025 IAW FEDEX DC10 SRM 51-38-01 VOL II, REAMED 2 EACH HOLES IAW FEDEX DC10 SRM 51-31-01 VOL II.  INSTALLED DRAIN LINE PREVIOUSLY REMOVED IAW DC10-30 SRM 54-10-00.
